Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: ``Approximate solution of the differential equation $ y\sp{''}=f(x,\,y)$ with spline functions'' (Math. Comp. 27 (1973), 807-816)

Author: G. Micula
Journal: Math. Comp. 29 (1975), 673-674
MSC: Primary 65L05
Original Article: Math. Comp. 27 (1973), 807-816.
MathSciNet review: 0362910
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society